Close
(0) items
You have no items in your shopping cart.
All Categories
    Filters
    Preferences
    Search

    Children's Motrin Ibuprofen Kids Medicine Bubblegum Flavor 4 fl. oz

    $17.49
    $19.99
    About This Item We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it. See our disclaimer Bring your child fast fever reduction and relief from minor aches and pains due to the common cold & flu. Children's Motrin Oral Suspension with 100mg per 5mL ibuprofen is an oral suspension medicine for kids. It contains ibuprofen, a known NSAID pain-reliever and fever-reducer. Each 5mL contains 100 milligrams of ibuprofen. This kid's liquid medicine provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This oral suspension medicine formula is for children ages 2 to 11 and comes in a kid-friendly bubblegum flavor. Plus, the enclosed dosing cup can make it easy to dose and administer the liquid pain reliever to your child.
    GTIN: 300450604408
    • Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a kid-friendly bubblegum flavor
    • Temporarily relieve your child's minor aches & pains due to common cold, flu and sore throat
    • This kid's oral suspension formula also provides quick temporary relief of headaches & toothaches
    • Formulated with the NSAID ibuprofen, the liquid medicine is both a pain reliever & fever reducer
    • This children's liquid medicine comes in a kid-friendly original berry flavor
    • The enclosed dosing cup can make dosing and administering this kid's pain reliever easy
    • This medicine is intended for children ages 2-11 years & provides temporary relief for up to 8 hours
    • Each 5mL of this oral suspension contains 100 milligrams of ibuprofen for effective pain relief
    • Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a kid-friendly bubblegum flavor
    • Temporarily relieve your child's minor aches & pains due to common cold, flu and sore throat
    • This kid's oral suspension formula also provides quick temporary relief of headaches & toothaches
    • Formulated with the NSAID ibuprofen, the liquid medicine is both a pain reliever & fever reducer
    • This children's liquid medicine comes in a kid-friendly original berry flavor
    • The enclosed dosing cup can make dosing and administering this kid's pain reliever easy
    • This medicine is intended for children ages 2-11 years & provides temporary relief for up to 8 hours
    • Each 5mL of this oral suspension contains 100 milligrams of ibuprofen for effective pain relief